MathSciNet Relay Station
MathSciNet bibliographic data
MR908261 34K15 (34C25)
Chapin, Steven Periodic solutions of differential-delay equations with more than one delay. Rocky Mountain J. Math. 17 (1987), no. 3, 555–572.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement